# SDR UALA2011122707122

- Difficulty date: December 21, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,477 hours, 11,580 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 123
- Condition: Malfunctioned
- Location: Hi Press Sov
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG HSPRV EICAS MSG WITH BIG SPLIT OF DUCT PRESSURE IN DESCENT.  REPLACED CARD M859 REF MM.  REPLACED LT HPSOV CONTROLLER. ALSO REPLACED M859 REF CH2240.  RAN BOTH ENGS, DUCT PRESSURES MATCHED THRU BLEED SHIFT, WITH NO LT ENGINE HPSOV MESSAGE OR BLEED DISCRETE LIGHT AT ANY TIME.
